Publisher: Academic Press

Related content
Volume 20, Number 4, May 1998

all issues

Favourites:Add to Favourites

The Diametric Theorem in Hamming Spaces-Optimal Anticodes
pp. 429-449(21)
Authors: Ahlswede, R.; Khachatrian, L.H.

Favourites:Add to Favourites

q-Rook Polynomials and Matrices over Finite Fields
pp. 450-487(38)
Author: Haglund, J.

Favourites:Add to Favourites

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more